RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1949, Volume 24(66), Number 3, Pages 501–502 (Mi msb5991)  

Correction to the paper “A generalization of the operation of translation and infinite hypercomplex systems”

B. M. Levitan


Full text: PDF file (183 kB)

Bibliographic databases:
Received: 19.02.1949

Citation: B. M. Levitan, “Correction to the paper “A generalization of the operation of translation and infinite hypercomplex systems””, Mat. Sb. (N.S.), 24(66):3 (1949), 501–502

Citation in format AMSBIB
\Bibitem{Lev49}
\by B.~M.~Levitan
\paper Correction to the paper ``A~generalization of the operation of translation and infinite hypercomplex systems''
\jour Mat. Sb. (N.S.)
\yr 1949
\vol 24(66)
\issue 3
\pages 501--502
\mathnet{http://mi.mathnet.ru/msb5991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30126}
\zmath{https://zbmath.org/?q=an:0034.21702|0033.28405}


Linking options:
  • http://mi.mathnet.ru/eng/msb5991
  • http://mi.mathnet.ru/eng/msb/v66/i3/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:159
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019